Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 4, NWS Birmingham, AL

March 10, 20105 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Mar 10, 2010, 6:30 AM CST for 5 counties in Alabama. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2010, 6:30 AM CST (12:30 UTC)
Expired
Mar 10, 2010, 10:30 AM CST
In force
4 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Bibb County, AL, Chilton County, AL, Coosa County, AL, Shelby County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 7:10 AM CSTHEAVY RAIN 2.5Shelby, ALSPRING CREEK NEAR SHEBLY HAS RISEN OUT OF THE BANKS WITH MINOR FLOODING ON THE ROADWAY.
Mar 10, 7:45 AM CSTFLASH FLOOD3 Se Wilsonville, AL6 INCHES OF FLOWING WATER ACROSS PORTIONS OF MCGOWANS FERRY ROAD.
Mar 10, 9:18 AM CSTFLOODColumbiana, ALPORTIONS OF COUNTY ROAD 77 NEAR COUNTY ROAD 28 ARE CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WGUS54 KBMX 101230
FFWBMX
ALC007-021-037-117-121-101630-
/O.NEW.KBMX.FF.W.0004.100310T1230Z-100310T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 AM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BIBB COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...CENTREVILLE...BRENT...
  CHILTON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...JEMISON...CLANTON...
  SHELBY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WILSONVILLE...PELHAM...MONTEVALLO...
  HELENA...COLUMBIANA...CHELSEA...CALERA...ALABASTER...
  NORTHERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WEOGUFKA...STEWARTVILLE...KELLYTON...
  GOODWATER...
  WESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...TALLADEGA SPRINGS...SYLACAUGA...
  CHILDERSBURG...

* UNTIL 1030 AM CST

* AT 619 AM CST...THE NATIONAL WEATHER SERVICE DETECTED HEAVY 
RAINFALL SPREADING ACROSS AREAS THAT HAVE ALREADY RECEIVED BETWEEN 
ONE AND THREE INCHES OF RAIN.  AN ADDITIONAL TWO INCHES OF RAIN MAY 
FALL OVER PORTIONS OF THE AREA DURING THE NEXT COUPLE OF HOURS. LOW 
LYING FLOOD PRONES AREAS IN PLACES SUCH AS PELHAM...ALABASTER...AND 
SYLACAUGA ARE LIKELY TO EXPERIENCE FLOODING DURING THE NEXT FEW 
HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOODSTOCK...WINTERBORO...WESTOVER...WEST BLOCTON...VINCENT...
  VERIZON MUSIC CENTER AT OAK MOUNTAIN...VANDIVER...UNIVERSITY OF
  MONTEVALLO...SYCAMORE...SHELBY COUNTY AIRPORT...RIVERCHASE...
  PARKDALE...OAK MOUNTAIN STATE PARK...MOUNT LAUREL...MEADOWBROOK...
  MAYLENE...LOGAN MARTIN DAM...INDIAN SPRINGS VILLAGE...HIGHLAND
  LAKES...HARPERSVILLE...GREYSTONE...FOWLER LAKE...FAYETTEVILLE...
  AMERICAN VILLAGE...ALPINE BAY RESORT AND ALPINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3266 8695 3266 8701 3267 8702 3283 8701
      3284 8719 3317 8718 3325 8698 3352 8649
      3351 8638 3340 8638 3342 8634 3351 8628
      3351 8623 3330 8608 3330 8612 3321 8612
      3320 8617 3311 8617 3311 8601 3297 8601

$$

41
1 follow-up statement
145 
WGUS74 KBMX 101440
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 AM CST WED MAR 10 2010

ALC007-021-037-117-121-101630-
/O.CON.KBMX.FF.W.0004.000000T0000Z-100310T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHILTON AL-COOSA AL-BIBB AL-SHELBY AL-TALLADEGA AL-
840 AM CST WED MAR 10 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
SOUTHWESTERN TALLADEGA...SHELBY...EASTERN BIBB...NORTHERN COOSA AND
CHILTON COUNTIES...

AT 832 AM CST...OFFICIALS HAVE REPORTED FLOODING OF SEVERAL ROADWAYS 
IN SOUTHERN TALLADEGA COUNTY...AND SEVERAL CREEKS RISING ABOVE BANK 
FULL ACROSS SHELBY COUNTY. AN ADDITIONAL ONE TO TWO INCHES IS 
POSSIBLE OVER THE WARNED AREA THIS MORNING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODSTOCK...
WINTERBORO...WILSONVILLE...WESTOVER...VINCENT...VERIZON MUSIC CENTER
AT OAK MOUNTAIN...VANDIVER...SYLACAUGA...SYCAMORE...SHELBY COUNTY
AIRPORT...PELHAM...OAK MOUNTAIN STATE PARK...MOUNT LAUREL...
MEADOWBROOK...MAYLENE...LOGAN MARTIN DAM...INDIAN SPRINGS VILLAGE...
HIGHLAND LAKES...HELENA...HARPERSVILLE...FOWLER LAKE...COLUMBIANA...
CHILDERSBURG...CHELSEA...ALPINE BAY RESORT...ALPINE AND ALABASTER

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3266 8695 3266 8701 3267 8702 3283 8701
      3284 8719 3317 8718 3325 8698 3352 8649
      3351 8638 3340 8638 3342 8634 3351 8628
      3351 8623 3330 8608 3330 8612 3321 8612
      3320 8617 3311 8617 3311 8601 3297 8601

$$

14

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 5:30 AM CST, 1 hour earlier.

Area forecast discussion, Mar 10, 5:30 AM CST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CST WED MAR 10 2010

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...TODAY THROUGH THURSDAY.

AS OF THIS WRITING...BAND OF STRONG CONVECTION WAS LOCATED RIGHT
ACROSS THE HEART OF THE FORECAST AREA. A STRONG SOUTHERLY LOW LEVEL
JET AND MID LEVEL TROUGH AXIS WERE PROVIDING PLENTY OF VERTICAL
MOTION AND MOISTURE CONVERGENCE OVER THE AREA. EXPECT THIS AREA TO
TRANSITION VERY SLOWLY NORTHWARD AND EASTWARD WITH TIME...BUT
TRAINING CELLS WILL OCCUR WELL AFTER SUNRISE....WITH LESSER
ORGANIZATION NOTED LATER. SEVERAL LOCATIONS HAVE RECEIVED 1-2
INCHES OF RAIN OVERNIGHT WITH ISOLATED AMOUNTS OVER 3 INCHES OR
MORE. NOT ALL AREAS WILL EXPERIENCE THE HEAVY RAIN TODAY... BUT
WITH MORE RAIN EXPECTED LATER THIS AFTERNOON AND TONIGHT...WILL
ISSUE A FLASH FLOOD WATCH THROUGH TONIGHT TO AVOID ANY CONFUSION
TO THE AREAS AND TIMING OF RAIN.

A STRONG UPPER LEVEL STRAIGHT JET STREAM IS POSITIONED ALONG THE
NORTHERN GULF OF MEXICO. THIS JET WILL PUT CENTRAL ALABAMA UNDER
DIFFLUENT FLOW THROUGH THURSDAY. AS THE FIRST UPPER SYSTEM EXITS
THE AREA THIS MORNING...ANOTHER MORE POTENT MID LEVEL TROUGH SWINGS
ACROSS THE REGION THIS EVENING. SEVERAL THINGS COME INTO PLAY
BESIDES THIS TROUGH AND ADD TO THE POTENTIAL FOR STRONG STORMS AND
HEAVY RAIN. A SURFACE WARM FRONT WILL INCH TO THE AREA TODAY WITH
SURFACE DEW POINTS RISING INTO THE 60S SOUTHWEST AND THE LOW LEVEL
JET KICKS BACK UP THIS EVENING. UNSTABLE SURFACE CONDITIONS
DEVELOP NEAR AND SOUTH OF THE SURFACE WARM FRONT WITH SOME
SUPERCELLULAR STRUCTURE POSSIBLE. THEREFORE...WILL MENTION A
CHANCE OF SEVERE THUNDERSTORMS WEST OF A LINE FROM MONTGOMERY TO
TUSCALOOSA TO HALEYVILLE. THESE STRONGER STORMS MAY BE ISOLATED
EARLY THIS AFTERNOON AND INCREASE IN COVERAGE LATE THIS AFTERNOON
AND INTO THIS EVENING. THERE WILL BE A SMALL CHANCE OF DAMAGING
WINDS... HAIL...AND ISOLATED TORNADOES. ELSEWHERE...STRONG STORMS
ARE POSSIBLE BUT SHOULD GENERALLY REMAIN BELOW SEVERE LIMITS.
HEAVY RAIN IS POSSIBLE LATE THIS AFTERNOON AND OVERNIGHT AREA WIDE
WHERE ANOTHER 2 INCHES OR MORE WILL BE POSSIBLE IN A SHORT PERIOD
OF TIME.

.LONG TERM...FRIDAY THROUGH TUESDAY.

LARGE PIN-WHEELING UPPER LOW WILL HAVE AN EFFECT ON CENTRAL ALABAMA
WEATHER AT LEAST THROUGH THE WEEKEND. GFS/ECMWF HAVE ANOTHER SPOKE
ROTATING THROUGH THE FLOW ON FRIDAY AND HAVE ADDED 40-60 POPS. TRUE
COLD FRONT PUSHES ACROSS THE AREA FRIDAY WITH A RETURN TO MORE
SEASONAL TEMPERATURE READINGS THEREAFTER. WILL HAVE TO MONITOR
HOW CLOSE THE UPPER GETS TO NORTHERN ALABAMA AS THERE COULD BE A
SMALL CHANCE OF SHOWERS EVEN BEYOND SUNDAY.

&&

.AVIATION...12Z TAF DISCUSSION.
AVIATION WILL BE TREACHEROUS TODAY AND TONIGHT AS NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO IMPACT ALL OF CENTRAL ALABAMA.
THE STRONGEST STORMS ARE EXPECTED TO OCCUR BETWEEN 2300 AND 04Z AND
COULD BE CAPABLE OF PRODUCING GUSTY WIND IN EXCESS OF 55
MPH...HAIL...BLINDING RAINFALL...AND POSSIBLY TORNADOES.

THE TCL ASOS IS HAVING COMMUNICATION PROBLEMS.  WROTE A RATHER
PESSIMISTIC TAF AND ADDED AMD NOT SKED UNTIL THE PROBLEM CAN BE
FIXED.

12/SIRMON

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

75/75/27
Hazardous weather outlook, Mar 10, 6:00 AM CST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CST WED MAR 10 2010

ALZ011>015-017>050-111230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
600 AM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA BOTH TODAY
AND TONIGHT. ONE TO THREE INCHES OF RAIN ARE EXPECTED THROUGH NOON
TODAY WITH ANOTHER ONE TO THREE INCHES OF RAIN POSSIBLE TONIGHT.
THEREFORE...SOME AREAS MAY EXPERIENCE SOME FLASH FLOODING. REMEMBER
TO NEVER DRIVE INTO AREAS WHERE WATER COVES THE ROADWAY.

STRONG THUNDERSTORMS ARE POSSIBLE AREA WIDE TODAY AND TONIGHT.
THESE STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING...GUSTY WINDS...AND SMALL HAIL.

SEVERE THUNDERSTORMS ARE POSSIBLE GENERALLY WEST OF A LINE FROM
MONTGOMERY TO TUSCALOOSA TO HALEYVILLE. AT THIS TIME...IT APPEARS
THE BEST CHANCE WILL BE BETWEEN 3 PM AND MIDNIGHT. THESE STORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY
A TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
BECOME NECESSARY THIS AFTERNOON AND TONIGHT.

75

In the hours before

Local storm report, Mar 10, 5:02 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 AM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     FLASH FLOOD      PELHAM                  33.30N 86.79W
03/10/2010                   SHELBY             AL   LAW ENFORCEMENT

            BISHOP CREEK WAS OUT OF ITS BANKS. THE WATER HAD REACHED
            UP TO THE BOTTOM OF A FEW VEHICLES IN THE AREA.

&&

LINHARES
Local storm report, Mar 10, 5:04 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 AM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     HEAVY RAIN       ALABASTER               33.25N 86.82W
03/10/2010  E2.50 INCH       SHELBY             AL   LAW ENFORCEMENT

            HEAVY RAIN CAUSED PONDING OF WATER ACROSS HIGHWAY 17 JUST
            SOUTH OF COUNTY ROAD 44.

&&

LINHARES
Local storm report, Mar 10, 5:05 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 AM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     HEAVY RAIN       HELENA                  33.29N 86.85W
03/10/2010  E2.50 INCH       SHELBY             AL   LAW ENFORCEMENT

            HEAVY RAIN CAUSED MINOR FLOODING ACROSS HIGHWAY 261 NEAR
            THE CONCRETE COMPANIES.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 2:24 AM CSTAreal Flood AdvisoryBMXBibb, Chilton, Clay, Coosa, Greene, Hale and 5 more6 hr
Mar 10, 2:28 AM CSTAreal Flood AdvisoryBMXFayette, Jefferson, Lamar, Pickens, St. Clair, Tuscaloosa and 1 more6 hr
Mar 10, 4:06 AM CSTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Mar 10, 4:30 AM CSTFlash Flood WarningBMXShelby2 hr
Mar 10, 4:51 AM CSTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph, Talladega3 hr
Mar 10, 7:57 AM CSTAreal Flood AdvisoryBMXChambers, Clay, Coosa, Randolph, Tallapoosa3 hr
Mar 10, 8:31 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry60 hr
Mar 10, 8:45 AM CSTRiver Flood WarningBMXSumter5 hr
Mar 10, 8:58 AM CSTAreal Flood WarningBMXBibb, Fayette, Greene, Hale, Jefferson, Lamar and 4 more4 hr
Mar 10, 10:19 AM CSTAreal Flood WarningBMXBibb, Chilton, Coosa, Shelby, Talladega3 hr
Mar 10, 10:36 AM CSTAreal Flood AdvisoryBMXBlount, Calhoun, Cherokee, Cleburne, Etowah, St. Clair and 1 more3 hr
Mar 10, 12:43 PM CSTAreal Flood WarningBMXFayette, Jefferson, Lamar, Pickens, Tuscaloosa, Walker3 hr
Mar 10, 1:11 PM CSTAreal Flood WarningBMXBibb, Blount, Calhoun, Cherokee, Chilton, Clay and 8 more3 hr
Mar 10, 1:37 PM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby36 hr
Mar 10, 1:37 PM CSTRiver Flood WarningBMXDallas, Perry5 days
Mar 10, 1:40 PM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes35 min
Mar 10, 1:50 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Perry25 min
Mar 10, 2:13 PM CSTSevere Thunderstorm WarningBMXAutauga, Dallas32 min
Mar 10, 2:21 PM CSTSevere Thunderstorm WarningBMXAutauga, Lowndes24 min
Mar 10, 2:52 PM CSTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery23 min
Mar 10, 3:14 PM CSTSevere Thunderstorm WarningBMXLowndes31 min
Mar 10, 3:16 PM CSTSevere Thunderstorm WarningBMXAutauga, Elmore, Montgomery29 min
Mar 10, 3:43 PM CSTSevere Thunderstorm WarningBMXElmore, Montgomery47 min
Mar 10, 3:52 PM CSTTornado WarningBMXClay, Talladega23 min
Mar 10, 4:13 PM CSTAreal Flood WarningBMXCalhoun, Chambers, Clay, Cleburne, Coosa, Randolph and 3 more4 hr
Mar 10, 4:31 PM CSTSevere Thunderstorm WarningBMXMontgomery29 min
Mar 10, 4:34 PM CSTSevere Thunderstorm WarningBMXChambers, Lee, Macon, Tallapoosa26 min
Mar 10, 4:41 PM CSTAreal Flood WarningBMXShelby3 hr
Mar 10, 4:59 PM CSTSevere Thunderstorm WarningBMXChambers, Lee46 min

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.